# SDR A6WA202112138025

- Difficulty date: October 23, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Part number: NA
- Part serial: NSN
- Condition: None
- Location: Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION OF HSTA PINS & TRUNNION INSTALLATION OF THE UPPER PIN FOUND ATTACH HOLES IN AIRCRAFT STRUCTURE BELOW SERVICE BULLETIN NOMINAL SIZE (.189" - .195"). PRIOR TO INSTALLATION OF HSTA PINS & TRUNNION INSTALLATION OF THE LOWER PIN FOUND ATTACH HOLES IN AIRCRAFT STRUCTURE BELOW SERVICE BULLETIN NOMINAL SIZE (.200" - .210").  *************AIRCRAFT REMOVED FROM SERVICE***********************  OPENED HOLES IN THE AIRCRAFT STRUCTURE, COMMON TO UPPER PIN, L/H (.182" UPPER/.182" LOWER) AND R/H (.182" UPPER/.182" LOWER) UP TO .190" IAW MHIRJ SNIEO DWG # K601R92308 S59. REFERENCE EO #E16/007/427 STEP #53 AND STEP #62. OPENED HOLES IN THE AIRCRAFT STRUCTURE, COMMON TO LOWER PIN, L/H (.193" FWD/.191" AFT) AND R/H (.190" FWD/.193" AFT) UP TO .200" IAW MHIRJ SNIEO DWG # K601R92308 S58. REFERENCE EO #E16/007/427 STEP #76 AND STEP #85. WORK  ACCOMPLISHED ON AERSALE WO #003486 CARDS #20574 AND #00007. CRS #4AER685B. N435AW  TT:39,961  TC: 38,675
